| Catalog Number |
823074 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Cerebral Ventriculomegaly (2133)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A physician reported a bactiseal preitoneal catheter (id 823074) and a certas valve (id 828804) were implanted on (b)(6) 2024, due to secondary normal pressure hydrocephalu (snph), via ventriculoperitoneal (vp) shunt.The patient developed "ventricular dilatation", therefore, due to obstruction, the devices were removed, and the patient was placed on external drainage.Then, a new valve (competitors) was implanted.
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g4, g6, h2, h3, h6, h11.The bactiseal peritoneal catheter (id 823074) was returned for evaluation.Failure analysis: the catheter was visually inspected, no defects noted.The catheter was irrigated, no occlusions noted.The catheter was leak tested; no leaks were noted.The complaint could not be confirmed.Root cause analysis: no root cause could be determined as the technician could not confirm any problem with the catheter at the time of investigation.The possible root cause for the issue reported by the customer, could be due to a kink in the catheter, or an issue with the valve.
Event or Problem Description
N/a.